# SDR SWAA113794

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 79,136 hours, 62,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LONGITIDUNAL FLOORBEAM WEB CRACKED AT BS 707, LBL 24.5.  REPAIRED BEAM PER EA.
